# SDR LR7A2015112600634

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: P4LAD
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,413 hours, 22,241 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 3486265L
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED VISUAL INSPECTION IAW SP-158, FOUND OWS173L HAD A CRACKED VERTICAL STIFFENER ON BACK OF NR 1 DRY BAY WALL.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM CH 57-10 AND DWG 348626.
